MathSciNet Relay Station
MathSciNet bibliographic data
MR2147710 49Q20 (49-02)
Fusco, Nicola The classical isoperimetric theorem. Rend. Accad. Sci. Fis. Mat. Napoli (4) 71 (2004), 63–107.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement